MathSciNet Relay Station
MathSciNet bibliographic data
MR1302644 (96m:17025) 17B37 (05E05)
Etingof, Pavel I.; Kirillov, Alexander A., Jr. Macdonald's polynomials and representations of quantum groups. Math. Res. Lett. 1 (1994), no. 3, 279–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement